The Annals of Mathematical Statistics

A Note on the Estimation of a Distribution Function by Confidence Limits

Frank J. Massey, Jr.

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 21, Number 1 (1950), 116-119.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729891

Digital Object Identifier
doi:10.1214/aoms/1177729891

Mathematical Reviews number (MathSciNet)
MR33487

Zentralblatt MATH identifier
0041.46503

JSTOR
links.jstor.org

Citation

Massey, Frank J. A Note on the Estimation of a Distribution Function by Confidence Limits. Ann. Math. Statist. 21 (1950), no. 1, 116--119. doi:10.1214/aoms/1177729891. https://projecteuclid.org/euclid.aoms/1177729891


Export citation